Supercategorification of quantum Kac-Moody algebras

Seok Jin Kang, Masaki Kashiwara, Se jin Oh

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


We show that the quiver Hecke superalgebras and their cyclotomic quotients provide a supercategorification of quantum Kac-Moody algebras and their integrable highest weight modules.

Original languageEnglish
Pages (from-to)116-162
Number of pages47
JournalAdvances in Mathematics
StatePublished - 1 Aug 2013

Bibliographical note

Funding Information:
The first author’s work was supported by NRF Grant # 2012-005700 and NRF Grant # 2011-0027952 . The second author’s work was supported by Grant-in-Aid for Scientific Research (B) 22340005 , Japan Society for the Promotion of Science . The third author’s work was supported by BK21 Mathematical Sciences Division and NRF Grant # 2012-005700 .


  • Categorification
  • Cyclotomic quotients
  • Quantum Kac-Moody algebras
  • Quiver Hecke superalgebras


Dive into the research topics of 'Supercategorification of quantum Kac-Moody algebras'. Together they form a unique fingerprint.

Cite this